# SDR UPS08852049

- Difficulty date: April 13, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BROKEN FITTING ON TOP OF KEEL BEAM INSIDE LT BELLY STRESS PABEL STA 7 00 LBL 2.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D, 51-1-8, 51-3-0, 51-1-24.
